He had open heart surgery in 2000, takes pravachol, toprol 50 mg, aspirin, zoloft,and zyrtec. Most times he hurts in his chest when he makes love? Would medications be causing this or do you think it is a medical condition?
8 Jul 2011
The zoloft can cause a decrease in someone's sexual interest but the chest pain could be a side effect of the open heart surgery or one of the medications. The inability to ejaculate could be a medical condition or the medication has lowered your sexual interest so much that it caused this inhibition.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was told by my doctor that any little or dormant remains of cancer in any part of the body, particularly prostate cancer could be activated or ...
1 answer • 22 Mar 2010
Male 59, no problem with erection but cannot ejaculate with spouse since taking and stopping Zoloft?
Still plenty of sperm just no ejactulation with spouse. What is issue? Everything was great before Zoloft.
1 answer • 18 Mar 2012
Normal range is 1.8 to 7.8 ng/ml. Restricted from taking supplements or gels as I'm a prostate cancer 'survivor' at 12 years out--- ...
1 answer • 6 Jun 2013
I had a pacemaker and a stent installed one year ago. At that time I was told that I must take Plav?
Male, 77 years old. Prescribed: Clopidogrel and 100mg aspirin A.M. and one more aspirin P.M. A year has passed and I need testicular surgery. ...
1 answer • 13 Mar 2016
My brother has stage 3 prostate cancer & is scheduled for robotic-assisted surgery. I'm wondering if aggressive prostate cancer can be cured ...
3 answers • 20 May 2016